Alert archive / Texas / Fire Weather Watches in 2006

Fire Weather Watch 21, NWS Austin/San Antonio, TX

April 7, 200633 counties in Texas

NWS Austin/San Antonio, TX issued this fire weather watch at Apr 7, 2006, 6:05 AM CDT for 33 counties in Texas. It took effect at Apr 7, 2006, 6:58 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 6:05 AM CDT (11:05 UTC)
In effect from
Apr 7, 2006, 6:58 AM CDT
Expired
Apr 7, 2006, 3:26 PM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3753 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 071110
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR 
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND 
BREEZY WINDS... 

...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY...

.A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH
LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT
THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL
TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE
EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE
EASTERN HALF AROUND AND AFTER NOON.  BREEZY NORTH WINDS AND
DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY.

TXZ171>173-183>192-202>207-217>224-228-071930-
/O.NEW.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
605 AM CDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS
WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN
10 AND 25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
2 follow-up statements
000 
WWUS84 KEWX 071158
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES
AND BREEZY WINDS...

...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY...

.A DRYLINE WAS PUSHING SOUTHEAST OVER SOUTH CENTRAL TEXAS...
WITH LOW RELATIVE HUMIDITIES BEHIND IT.  THIS DRY AIR IS FORECAST
TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW
RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE
WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND
AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED
FROM NOON TO 7 PM SATURDAY.

TXZ193-208-072000-
/O.EXA.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
/O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
BASTROP-CALDWELL-
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ171>173-183>192-202>207-217>224-228-072000-
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
/O.CON.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ194-209-225-072000-
/O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LEE-FAYETTE-LAVACA-
658 AM CDT FRI APR 7 2006

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 072026
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT UNTIL 1 PM CDT SATURDAY FOR MOST
OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND
BREEZY CONDITIONS...

.A DRYLINE IS PUSHING EAST ACROSS SOUTH CENTRAL TEXAS...WITH
BREEZY CONDITIONS AND EXTREMELY LOW RELATIVE HUMIDITIES BEHIND IT.
WINDS ARE NOT EXPECTED TO DECREASE MUCH THIS EVENING...AND WILL 
ACTUALLY INCREASE OUT OF THE NORTH AROUND MIDNIGHT WHEN A COLD
FRONT PUSHES THROUGH. BREEZY CONDITIONS...AND SLIGHTLY HIGHER
RELATIVE HUMIDITIES WILL THEN PERSIST INTO SATURDAY AFTERNOON.

TXZ193-208-072130-
/O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T0000Z/
/O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
BASTROP-CALDWELL-
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE RED FLAG WARNING AND THE FIRE WEATHER WATCH DUE TO GREEN-UP 
IN BASTROP AND CALDWELL COUNTIES. 

$$

TXZ194-209-225-072130-
/O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LEE-FAYETTE-LAVACA-
326 PM CDT FRI APR 7 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FIRE WEATHER WATCH DUE TO GREEN-UP IN LEE...FAYETTE AND LAVACA
COUNTIES. 

$$

TXZ171>173-183>192-202>207-217>224-228-081200-
/O.UPG.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
/O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T1800Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 1 PM CDT SATURDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this fire weather watch went out at Apr 7, 4:41 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 7, 4:41 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 AM CDT FRI APR 7 2006

.DISCUSSION...
S/W TROF WEST OF BURNET GENERATING ISOLATED SHOWERS EARLY
THIS MORNING. WILL INDICATE THIS TREND FOR FIRST 3 TO 4
HOURS OF FORECAST TODAY OVER NORTH PART OF CWA...MOVING
OUT OF THE AREA AFTER 10 TO 11 AM.  DRY LINE EXPECTED TO
MOVE ACROSS AREA THIS MORNING AND USHER IN MUCH DRIER
CONDITIONS FROM LATE MORNING TO THE AFTERNOON.  EXPECT
UNSEASONABLY WARM...SUMMER LIKE CONDITIONS TODAY WITH
DRY WEST WINDS THIS AFTERNOON. WILL KEEP RED FLAG WARNING
FOR THE AREA...GIVEN THE DRYNESS THAT CONTINUES SINCE
MARCH AND APRIL OF 2005.

MUCH COOLER AIRMASS COMING TONIGHT...AS COOL FRONT SWEEPS
QUICKLY ACROSS THE AREA FROM THE NORTH.  THIS IS EXPECTED
TO MAKE AFTERNOON HIGHS 15 TO 20 DEGREES COOLER SATURDAY...
AND USHER IN RATHER COOL NIGHTS FOR THE WEEKEND.  THE
COOLEST NIGHT IS EXPECTED TO BE SATURDAY NIGHT...WITH LOWS
FALLING TO THE LOWER 40S HILL COUNTRY TO THE UPPER 40S
AND NEAR 50 ACROSS S. CNTRL TX.

WARMING TREND IN THE DAY EXPECTED SUNDAY...FOLLOWED BY
COOL CONDITIONS SUNDAY NIGHT.  INCREASING HUMIDITY IS
EXPECTED MONDAY THROUGH THURSDAY...AS LATE NIGHT AND
EARLY MORNING CLOUDS RETURN TO PARTLY CLOUDY AFTERNOONS
BY THE MID TO LATE PART OF NEXT WEEK.  MEDIUM RANGE
FORECASTS STILL SHOW LOW COMING FAR ENOUGH SOUTH TO
CAUSE POSSIBLE CHANCE OF SHOWERS LATE NEXT WEEK TO
NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  52  75  50 /  20   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  90  52  75  44 /  10   0   0   0
DEL RIO INTL AIRPORT           96  55  81  51 /   0   0   0   0
SAN ANTONIO INTL AIRPORT       92  54  78  49 /  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA... BANDERA... BEXAR... BLANCO... BURNET...
COMAL... DE WITT... DIMMIT... EDWARDS... FRIO... GILLESPIE...
GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR...
KINNEY... LLANO... MAVERICK... MEDINA... REAL... TRAVIS...
UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA.

&&

08/06
Hazardous weather outlook, Apr 7, 4:57 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 AM CDT FRI APR 7 2006

TXZ171>173-183>194-202>209-217>225-228-081000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
457 AM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 10 AM THROUGH 7 PM FOR MOST
OF THE TEXAS HILL COUNTRY AND SOUTH CENTRAL TEXAS DUE TO VERY LOW
HUMIDITIES AND BREEZY WEST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:09 PM CDTRed Flag WarningEWXBandera, Edwards, Gillespie, Kerr, Kinney, Llano and 4 more3 hr
Apr 6, 7:20 PM CDTSevere Thunderstorm WarningEWXLlano15 min
Apr 6, 7:24 PM CDTSevere Thunderstorm WarningEWXBurnet36 min
Apr 6, 7:41 PM CDTSevere Thunderstorm WarningEWXWilliamson64 min
Apr 6, 7:53 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson22 min
Apr 6, 8:14 PM CDTSevere Thunderstorm WarningEWXTravis31 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min

Nearby

Fire Weather Watches in Texas, 2006Every fire weather watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.